CSpace

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
亚BCI-代数的新型软正关联理想 期刊论文
计算机工程与应用, 2018, 卷号: 054, 期号: 021, 页码: 31
Authors:  黄昱;  廖祖华;  李论
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
新型软亚BCI-代数的进一步研究 期刊论文
计算机工程与应用, 2018, 卷号: 054, 期号: 023, 页码: 31
Authors:  黄昱;  廖祖华;  李论
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
On the finite termination of an entropy function based non-interior continuation method for vertical linear complementarity problems 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2005, 卷号: 33, 期号: 3, 页码: 369-391
Authors:  Fang, SC;  Han, JY;  Huang, ZH;  Birbil, SI
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
entropy function  finite termination  non-interior continuation method  vertical linear complementarity problems  smoothing approximation  
Mesh and solver co-adaptation in finite element methods for anisotropic problems 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2005, 卷号: 21, 期号: 4, 页码: 859-874
Authors:  Du, Q;  Huang, ZH;  Wang', DH
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
finite element  anisotropic meshing  iterative solver  joint co-adaptation  
Superlinear/quadratic one-step smoothing newton method for P-0-NCP 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2005, 卷号: 21, 期号: 1, 页码: 117-128
Authors:  Zhang, LP;  Han, JY;  Huang, ZH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
non-linear complementarity problems  smoothing Newton method  superlinear/quadratic convergence  
Hybrid smoothing-nonsmooth Newton-type algorithm yielding an exact solution of the P-0-LCP 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004, 卷号: 22, 期号: 6, 页码: 797-806
Authors:  Huang, ZH;  Zhang, LP;  Han, JY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
P-0 linear complementarity problem  hybrid smoothing-nonsmooth Newton-type  method  finite termination  
Solvability of variational inequality problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2004, 卷号: 122, 期号: 3, 页码: 501-520
Authors:  Han, J;  Huang, ZH;  Fang, SC
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
variational inequalities  complementarity problems  exceptional family of elements  existence theorems  
Sub-quadratic convergence of a smoothing Newton algorithm for the P(0) and monotone LCP 期刊论文
MATHEMATICAL PROGRAMMING, 2004, 卷号: 99, 期号: 3, 页码: 423-441
Authors:  Huang, ZH;  Qi, LQ;  Sun, DF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
linear complementarity problem  smoothing Newton method  global convergence  sub-quadratic convergence  
Improved approximation algorithms for MAX n/2-DIRECTED-BISECTION and MAX n/2-DENSE-SUBGRAPH 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2003, 卷号: 27, 期号: 4, 页码: 399-410
Authors:  Xu, DC;  Han, JY;  Huang, ZH;  Zhang, LP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
MAX n/2-DIRECTED-BISECTION  MAX n/2-DENSE-SUBGRAPH  polynomial-time approximation algorithm  semidefinite programming  
Generalization of an existence theorem for variational inequalities 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2003, 卷号: 118, 期号: 3, 页码: 567-585
Authors:  Huang, ZH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
variational inequalities  complementarity problems  exceptional family of elements  existence theorem